Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, A month ago i had some boils on left

Hi,
A month ago i had some boils on left thigh and i went to doctor and he gave me cephadex 500 and told me it is pyoderma. Boils disappeared for few days and then started to appear again. He now gave me r-cin 600 and sudif cream , soap and shampoo.

My question is do i need to continue with cephadex with r-cin or just r-cin for seven days? and why are re-appearing again?
Wed, 10 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi doctor, ive been experiencing regular boils lately. ive had 6 boils in the last four months. i am a weed and tobacco smoker. ive also discontinued the three month birth control injection. ive also had cellulitis in my left leg which im still recovering from, it happened about two weeks ago. i dont know what to do about the boils any more because it seems that whenever the one heals, theres another one straight after. please help me.

doctor1 MD

Hi, I ve had two boils on the left side of my face in the past month (the first was bigger than the second). Took an antibiotic during the first but I guess that did not help The second s now fully drained and healing. I ve however also developed an itchy skin rash on my face. Is this common with boils?

doctor1 MD

I was started on Norvasc, Micardis and Lasix about 5 months ago as beginning treatment to get blood pressure under control and alleviate fluid. The side effects that I am experiencing aside, I have started, for the last 2 months, to have constant boils, all size ranges and sometimes they open and sometimes not, they are in my RIGHT armpit only. I have 4 at this time, 1 drained, the others no. When they go away, others are already forming to replace them. This is horrible and I can t help thinking that it is not coincidental and is related to the medications. I was formally diagnosed with Left Ventricular Diastolic Heart Failure and echocardiogram confirmed Left side enlargment and left ventricle stiffening. I was not informed of a class or stage, but have have shortness of breath upon any exertion, lung fluid, liver fluid and extremities, often face and neck also. Are these boils something to do with this...or is it something I need to have checked separately. I go back to my cardiologist in about 2 weeks, but am in a lot of pain.

Loading Online Doctors....